# SDR 07FDEA03889

- Difficulty date: September 18, 2007
- Submitted: September 18, 2007
- Operation: Air carrier
- Aircraft: N804FD
- Make and model: Airbus A310-324
- Aircraft serial: 549
- Aircraft time: 33,706 hours, 12,343 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Spar
- Part number: A54611750
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE UPPER SURFACE OF THE LT PYLON LOWER SPAR BETWEEN RIBS 4-8, FURTHER TO HYDRAULIC FLUID CONTAMINATION.  REPAIR PERFORMED BY BLENDING OUT CORROSION, CUTTING OUT THE MOST DAMAGED   AREAS AND INSTALLING A DOUBLER TO REINFORCE THE AREA IAW EA 6-5451-81096 AND RAS 034151/024/2004 ISSUE A.
